# SDR DHLA201100040

- Difficulty date: January 25, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 1723-1746
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECT EXISTING LONGERON SPLICE REPAIR AT FS 1723.000-1746.000, L26L FOR CONDITION, SECURITY. CONFORMITY WITH SRM 53-2-2. IF REPAIR CONFORMS, NOTE DETAILS ON NON ROUTINE.  IF REPAIR DOES NOT CONFORM, R & R UTILIZING APPROVED DATA (REF REPAIR REPORT FI124).  PERFORMED MAJOR REPAIR IAW SRM 53-2-2 FIG 10 SHEET 2-3, TR 53-153 DATED 12-10-02, SRM 53-2-2 FIG 10, SHEET 4, TR 53-193 DATED 12-15-04. REMOVED (2EA) LONGERON SPLICE FITTINGS NOT ACCORDING TO SRM IAW SR 51-1-20D. FABRICATED (2EA) LONGERON SPLICE FITTINGS PN SR0853009-39, EXTRUSION PN S2645716 IAW SRM 53-2-2, FIG 16 SHEET 2-3, TR 53-153, SRM 53-2-2 FIG 10, SHEET 4 TR 53-193, SRM 51-2-0 FIG 50, SHEET 65. NDT INSPECTED LONGERON SPLICE FITTINGS IAW NDT SPM PART 08. NO CRACK, NO CORROSION FOUND. ENCLOSED SMN FORM 242-4. CLEANED, TREATED AND PRIMED AREA AND LONGERON SPLICE FITTINGS IAW SRM 51-1-8B. INSTALLED LONGERON SPLICE FITTINGS IAW SRM 53-2-2 FIG. 10 SHEET 2-3, TR 53-153, SRM 53-2-2 FIG. 10 SHEET 4, TR 53-193, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
